# SDR USAA920071106

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 98
- Aircraft time: 57,981 hours, 25,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 449
- Condition: Defective
- Location: Emergency Lights
- Part time: 54,128 hours, 24,205 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 170, JFK-PHX - EEL - FAA RAMP CHECK FOUND EMERGENCY LIGHT INOP ROWS 9 & 11.  REMOVED AND REPLACED POWER SUPPLY UNIT AT RIGHT OVERWING, MFG P/N 3214-54, S/N 449, OPS CHECK GOOD.
